# SDR ASOA02358

- Difficulty date: June 21, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N505AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120279
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: 25139915
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4204 - DURING A GROUND INSPECTION IN ATL, THE LIGHTED EXIT SIGN ON THE RIGHT SIDE EMERGENCY EXIT AT ROW 5 WAS MISSING THE EXIT PLACARD.  MAINTENANCE REPLACED THE MISSING EXIT PLACARD ON THE SIGN AT ROW 5.  AIRCRAFT OK FOR SERVICE.  (M)
